MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? HF ICD VR; Implantable Cardioverter Defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION RESONATE? HF ICD VR; Implantable Cardioverter Defibrillator (ICD)
Model Number D532
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that technical services (ts) was consulted for further review of this single chambered implantable cardioverter defibrillator (icd) stored ventricular episodes.Ts reviewed the stored ventricular episodes which showed patient was in an arrhythmia that lead to the device to deliver therapy.Ts is unable to determine if the therapy was appropriate or not and referred to the clinician for further evaluation.Subsequently, additional information from clinician received indicated that the patient was admitted to the hospital due to immediate reinitiation of vt and possibility of failed shocks.It was noted that patient was in a vt, the device delivered 6 shocks that were unsuccessful.Therapy was exhausted.The arrhythmia was terminated with medication and later on patient had a vt ablation.No additional adverse patient effects were reported.This icd remains in service.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
RESONATE? HF ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50570619
Report Number2124215-2026-46083
Device Sequence Number21307903
Product Code LWS
UDI-Device Identifier00802526588280
UDI-Public(01)00802526588280(17)271118
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberD532
Device Catalogue NumberD532
Device Lot Number641007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/03/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age80 YR
Patient SexMale